# SDR DALA2019122327510

- Difficulty date: December 21, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 100,063 hours, 14,764 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Disconnected
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: P, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO THE CAPTAIN'S AIRSPEED INDICATION AT ZERO ON TAKE OFF,  ALONG WITH RUDDER RATIO, AILERON LOCKOUT, IAS DISAGREE FAULTS.   FOUND PITOT LINE TO LEFT ADC NOT CONNECTED. CONNECTED PITOT LINE AND PERFORMED A LEAK CHECK OF SYSTEM. ALL CHECKED NORMAL.
